# SDR DALA2017050803689

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 70,339 hours, 52,241 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO BOTH AFT LAVATORY SMOKE DETECTOR SOUNDING DURING CLIMB-OUT BUT WITH NO VISIBLE SMOKE. FLIGHT ATTENDANT ASSOCIATED A BURNED ODOR WITH THE EVENT. CONTAMINATION INSPECTION COMPLETED WITH NO CONFIRMED FINDINGS. DUE TO A REPEAT EVENT ON THIS AIRCRAFT, APU WAS REPLACED, BOTH RIGHT AND LEFT PRIMARY AND SECONDARY HEAT EXCHANGERS WERE REPLACED, CROSS OVER DUCT WAS REMOVED, STEAM CLEANED AND REPLACED. VERIFICATION FLIGHT WAS PERFORMED WITH NO SMOKE ODOR OR FUMES
